# SDR QXEA2016020500111

- Difficulty date: February 5, 2016
- Submitted: February 10, 2016
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 12,195 hours, 12,970 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PASSENGER DOOR HARD TO OPEN AND CLOSE.  FOUND DIRT AND DEBRIS IN THE ROLLER TRACKS. CLEANED AND LUBED.  DOOR OPERATES NORMALLY.  RETURNED TO SERVICE.
